| Catalog Number |
15-616 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "baker grade iv capsular contracture".This record is for the right side.Device remain implanted.
Event or Problem Description
Patient reported "baker grade iv capsular contracture", later healthcare professional reported "baker grade iv capsular contracture".This record is for the right side.Device remain implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a4, b6, g2, h6.